MAUDE Adverse Event Report: BIOTRONIK AG, BUELACH, SWITZERLAND PULSAR-18 T3 5/150/135; STENT, SUPERFICIAL FEMORAL ARTERY

BIOTRONIK AG, BUELACH, SWITZERLAND PULSAR-18 T3 5/150/135; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number 430494
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/30/2022
Type of Reportable Event Malfunction
Event or Problem Description
Pulsar-18 t3 stent systems were chosen for treatment of the sfa.After predilatation and a successfully antegrade placement of a pulsar-18 t3 stent size 5/200/135, an extension was needed.The complaint pulsar-18 t3 was advanced through the first placed stent, when resistance was felt.The stent was withdrawn out of the patient, and it was detected that the distal end of the catheter could be moved back and forth, separately from the shaft of the sds.
 
Additional Manufacturer Narrative
This was reported on the wrong lot number.This report is being closed and the correct information is on mdr-1028232-2023-00527.

Brand Name
PULSAR-18 T3 5/150/135
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BIOTRONIK AG, BUELACH, SWITZERLAND
ackerstrasse 6
buelach CH-81 80
CH  CH-8180
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key15988015
Report Number1028232-2022-06476
Device Sequence Number12171409
Product Code NIP
UDI-Device Identifier07640130446922
UDI-Public(01)07640130446922(17)2401
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P160025
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/13/2024
Device Model Number430494
Device Catalogue NumberSEE MODEL NO.
Device Lot Number12201886
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/06/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2022
Supplement Date Received by Manufacturer01/31/2023
Initial Report FDA Received Date12/15/2022
Supplement Report FDA Received Date02/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown